# SDR UPS01835768

- Difficulty date: March 28, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- Aircraft time: 65,958 hours, 24,431 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Left Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, 3,  LEFT WING CENTER L/E SKIN IS CRACKED AT XW 257.5     REPAIRED SKIN I.A.W. E.O. DC8-5720-7767-A
